# SDR ASAA2021012534007

- Difficulty date: January 25, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 20,159 hours, 6,469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 143A7501102
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TRANSITION PANEL AT RBL 25 CORRODED BETWEEN STA 500B=10 TO STA 500L.  GROUNDED - YES.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REPAIRED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5W=1.2 O=.040 R=.020 L=2.2 D=.020.
